On a remarkable sequence of Bessel matrices

V. M. Bukhshtaber, S. I. Tertychnyi

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


A sequence of matrices whose elements are modified Bessel functions of the first kind is considered. Such a sequence arises when studying certain ordinary linear homogeneous second-order differential equations belonging to the family of double confluent Heun equations. The conjecture that these matrices are nonsingular is discussed together with its application to the problem of the existence of solutions analytic at the singular point of the equation referred to above.

Original languageEnglish
Pages (from-to)714-724
Number of pages11
JournalMathematical Notes
Issue number5-6
Publication statusPublished - 1 Nov 2015
Externally publishedYes


  • Bessel matrix
  • double confluent Heun equation
  • Hessenberg matrix
  • Josephson junction
  • Laurent series
  • modified Bessel function of the first kind


Dive into the research topics of 'On a remarkable sequence of Bessel matrices'. Together they form a unique fingerprint.

Cite this